# SDR 2005FA0000933

- Difficulty date: June 16, 2005
- Submitted: July 5, 2005
- Operation: General aviation
- Aircraft: N21YM
- Make and model: Beech 58
- Aircraft serial: TH2005
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 6100 · Propeller System
- Part: Washer
- Part number: NAS1149C0332R
- Condition: Improper Part
- Location: Hub Assy
- Component: Hub Assy, Hartzl
- Component part number: PHCJYF2UF
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB WHICH INCLUDES PROPELLER, REMOVING THE MOUNTING PLATE FROM THE SLIP RING, FOUND THAT THE WASHERS USED TO HOLD THESE ITEMS TOGETHER ARE TOO WIDE AND SCORED, THE PROP HUB.  WERE ABLE TO POLISH OUT THE SCOPE MARKS ON THE HUB AND MODIFY THE WASHERS TO HAVE A SLIGHT FLATEN AREA ON ONE SIDE AS NOT TO CONTACT THE HUB.  (K)
